ERRATUM

Multiple Sclerosis and Other CNS Inflammatory Diseases p. 878 June 2019, Vol.25, No.3 doi: 10.1212/01.CON.0000558273.78247.bb
ERRATUM
BROWSE ARTICLES

In the April 2019 issue of Continuum (Epilepsy, Vol. 25, No. 2), the following error occurred:

In question 21 of “Postreading Self-Assessment and CME Test–Preferred Responses” by James W. M. Owens Jr, MD, PhD, and Allyson R. Zazulia, MD (Continuum: Lifelong Learning in Neurology 2019;25:570), the preferred response was incorrectly labeled by the publisher as “B (carbamazepine)” when it should have been listed as “A (carbamazepine).”

See the corrected question below.

Owens JWM, Zazulia AR. Postreading self-assessment and CME test–preferred responses. Continuum (Minneap Minn) 2019;25(2, Epilepsy):565–575.

The publisher regrets this error.

  • 21 Which of the following antiseizure medications is associated with the greatest risk of sexual dysfunction and decreased libido in women?
    • A carbamazepine
    • B clobazam
    • C lamotrigine
    • D levetiracetam
    • E topiramate

The preferred response is A (carbamazepine). Sexual dysfunction and decreased libido are important problems in women with epilepsy that may reflect effects of both seizures and antiseizure medications. Sexual side effects are most commonly reported in women taking hepatic enzyme–inducing antiseizure medications, such as carbamazepine, phenytoin, and phenobarbital. For more information, refer to pages 413–415 of the Continuum article “Treatment of Women With Epilepsy.”

© 2019 American Academy of Neurology.